# SDR DALA2017112108242

- Difficulty date: November 21, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 43,813 hours, 30,622 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17L FOUND DAMAGED BEHIND FUSELAGE SKIN. REMOVED SECTION OF THE LONGERON,  FABRICATED A 35 INCH SECTION OF REPLACEMENT LONGERON IAW SRM 53-00-05-2R-2, FIG 201, SHEET 1, AND INSTALLED IAW SRM 53-00-05-2R-2, FIG 201. COMPLIED WITH THE PERMANENT REPAIR IAW SRM 53-00-05-2R, PROCEDURE 2, REPAIR 2.
